Lecture

This lecture is a part of "Weekly Conference" - Jan 15, 2020

Information
Otolaryngology
Shock trauma Auditorium
-
Miscellaneous
Speakers
Scheduling
Jan 15, 2020 - 8:45 am
45 minutes
45 minutes
Lecture Schedule
Lecture Schedule for Weekly Conference - Jan 15, 2020 - 7:30 am
Critical Care - Critical Care Articles You've Got to Know! 7:30 am - 8:30 am (1 hour)
Otolaryngology 8:45 am - 9:30 am (45 minutes)
Orthopedics 9:45 am - 10:30 am (45 minutes)
EM/IM/CC 10:45 am - 11:30 am (45 minutes)
Cardiovascular 11:45 am - 12:30 pm (45 minutes)
Additional Info
-
-
No